# SDR UIEA200700415

- Difficulty date: September 28, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,440 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STATION 1337 FRONT SPAR TO REAR SPAR HAS CORROSION EVIDENT.  REMOVED CORROSION IAW SRM 51-10-01.
